# SDR ASAA2020122033726

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,705 hours, 12,903 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 2 ENGINE FOUND 3 FAN BLADE SPACERS DEBONDING ELASTOMER MATERAL.  GROUNDED-YES.  REMOVED AND REPLACED THE 3 EA FAN BLADE SPACERS NR 2, NR 9 , AND NR 18, REF T/C 78472010 ON NR 2 ENGINE.
